CDC Seeks Info re Cardiac Arrest During Dialysis

CDC is investigating an unusual cluster of cardiac events during dialysis, and is asking to be notified if any facilities experienced any of the following between November 2015 and the present:  

  • A patient who had cardiovascular collapse and/or cardiac arrest during hemodialysis with signs/symptoms of anaphylaxis
  • A patient who had a severe anaphylactic reaction during hemodialysis without cardiac arrest
  • Two or more patients in the same facility who had cardiac arrest, without anaphylaxis, that occurred during hemodialysis, within 24 hours of each other

For full details, and reporting instructions, see http://midwestkidneynetwork.org/news/2016/01/4577 .

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s